# SDR FPI2001F00000

- Difficulty date: September 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N4702C
- Make and model: Cessna T210N
- Aircraft serial: 21063591
- Engine: Cont TSIO520*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 12430097
- Condition: Cracked
- Location: Nlg
- Part time: 7,008 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PN 1243009-7 TRUNNION ASSEMBLY CRACKED AT THE TRUNNION ASSEMBLY-LOWER (ITEM 14), WHERE THE TWO LEGS MEET THE CIRCULAR PORTION THAT ATTACHES TO THE BARREL ASSEMBLY.  THIS PART SHOWED SIGNS OF A PRE-EXISTING CRACK AT BOTH LEGS.  THIS AREA IS DIFFICULT TO INSPECT BECAUSE OF ITS LOCATION.  THE AREA IS PRONE TO DIRT AND GREASE ACCUMULATION WHICH ALSO HINDER INSPECTION.
